# SDR SWAA2024021547055

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD FAN COWL LOCATED ON UPPER FWD EDGE ENGINE 1. CRACK EDGE DISTANCE FIRSTS FASTENER ARE EDGE FWD: 2 INCHES AND UPPER EDGE: 1.500 INCHES 2024-48994<[01] REFER TO FAULT TTG8Q00R0BZQ WHERE EA 24-171-00344 WAS ADDED AS A SUBTASK;[02] TASK CARD COMPLETED  REFER TO FAULT TTG8Q00R0BZQ WHERE EA 24-171-00344 WAS ADDED AS A SUBTASK
